From Long Beach, California, USA:
On a recent airplane trip, my friend, who has type 1 diabetes became very ill (nausea, headaches, and disorientation). Could this be caused by the airplane ride? If so what remedies might you suggest? Is Dramamine acceptable?
Your friend needs to check with her diabetes team to see what they recommend, but Dramamine should be fine. I hope that your friend checked her blood sugars, since if they get very high or very low, that may have caused the symptoms.
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.